# SDR ASAA2016112318826

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,614 hours, 10,532 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, PLATFORMS WORN WITH MISSING ELASTOMERS. FAN BLADE SPACERS WORN. GROUNDED - YES. REMOVED AND REPLACE ALL 24 PLATFORMS WITH P/N 340-001-816-0 AND ALL 24 SHIMS WITH P/N 340-252-307-0 ON NR 2 ENG.
